Fast algorithms for order independent binary homotopic thinning. Iwanowski, M. & Soille, P. Lecture Notes in Computer Science, 4432(2):606-615, April, 2007.
doi  bibtex   
@Article{	  iwanowski-soille2007icannga,
  author	= {Iwanowski, M. and Soille, P.},
  title		= {Fast algorithms for order independent binary homotopic
		  thinning},
  journal	= {Lecture Notes in Computer Science},
  year		= {2007},
  doi		= {10.1007/978-3-540-71629-7_68},
  volume	= {4432},
  number	= {2},
  pages		= {606-615},
  month		= apr
}

Downloads: 0